# SDR DALA2019091705378

- Difficulty date: September 15, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50021
- Aircraft time: 2,054 hours, 999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MTC - FOUND APU DOOR ACTUATOR INTERCOSTAL DAMAGED. REF CS100 ASRP BD500-A-J53-84-04-00ABA-041A-A ITEM 6 MFG PN C03118184-103 DAMAGED. C/W STEPS 1-3 OF ERA 581392-14 REV ORIG SECTION I (220507). STEPS 4-7 C/W. C/W TIME LIMITED REPAIR PER ERA 581392-14 REV ORIG SECT I. NOTE: ACCESS IS THROUGH APU HOUSING UPPER FWD RT PANEL. SECTION II TIMELIMITED REPAIR II DUE IN ONE FLT CYCLE FROM FLT 1770 LGA-DFW SEPT 14. FWD TO MON. ASSOCIATED ER/A 14-581392 ADDED FOR AC 8102. (LP#5430884)
